[Previous Months][Date Index][Thread Index][Join - Register][Login]   Help@Insulin-Pumpers.org
  [Message Prev][Message Next][Thread Prev][Thread Next]   for subscribe/unsubscribe assistance
 
 

[IP] Spots at infusion sites



Hello Everyone,

Hope everyone is enjoying the summer. I would love some responses to a
query I have.  I use the Silhouette set with MM 722. I change every 72
hours and after I get the old set out, I typically have a brown spot
at the site. I typically use some neosporin after I take the set out

The spots lighten up eventually but I would like to know if there is
some cream or lotion that would aid the process. I don't use the same
site for a couple of months, but the spots are still present there,
even though a little lighter. Would love to know, what others do to
take care of these spots. Before inserting the set I typically use an
IV prep at the site.

Thanks for your responses!!
.
----------------------------------------------------------
for HELP or to subscribe/unsubscribe/change list versions,
contact: HELP@insulin-pumpers.org